Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 23(2015), pp. 9-25 Download full version Download PDF PDF (483 KB)
Received on August 17, 2015;
Revised on November 4, 2015;
Accepted in final form on November 9, 2015;
Published online on January 18, 2016;
Communicated with Roman Nedela.

Maximal designs and configurations - a survey
by Alexander Rosa

Abstract
Abstract
Keywords
designs, configurations, maximal sets, packings.
Mathematics Subject Classification
(2010) 05B30, 05B05, 05B07, 05B15, 05B40, 05B99, 05C70, 05C99.
BibTeX reference
@ARTICLE{aumb2302,
  author = {Alexander Rosa},
  title = {Maximal designs and configurations - a survey},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2015},
  volume = {23},
  pages = {9--25},
  issn = {1338-712X},
  isbn = {978-80-557-1038-9}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016